Inverse scattering at a fixed energy for Discrete Schrödinger Operators on the square lattice
Annales de l'Institut Fourier, Volume 65 (2015) no. 3, p. 1153-1200

We study an inverse scattering problem for the discrete Schrödinger operator on the square lattice d , d2, with compactly supported potential. We show that the potential is uniquely reconstructed from a scattering matrix for a fixed energy.

Nous étudions un problème inverse de diffusion pour l’opérateur de Schrödinger discret sur un réseau carré d , d2, avec un potentiel à support compact. Nous montrons que le potentiel est uniquement determiné en utilisant la matrice de diffusion à énergie fixée.

DOI : https://doi.org/10.5802/aif.2954
Classification:  81U40,  47A40,  39A12
Keywords: Schrödinger operator, Scattering theory, Inverse Problem
@article{AIF_2015__65_3_1153_0,
     author = {Isozaki, Hiroshi and Morioka, Hisashi},
     title = {Inverse scattering at a fixed energy for Discrete Schr\"odinger Operators on the square lattice},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {65},
     number = {3},
     year = {2015},
     pages = {1153-1200},
     doi = {10.5802/aif.2954},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2015__65_3_1153_0}
}
Isozaki, Hiroshi; Morioka, Hisashi. Inverse scattering at a fixed energy for Discrete Schrödinger Operators on the square lattice. Annales de l'Institut Fourier, Volume 65 (2015) no. 3, pp. 1153-1200. doi : 10.5802/aif.2954. http://www.numdam.org/item/AIF_2015__65_3_1153_0/

[1] Agmon, S.; Hörmander, L. Asymptotic properties of solutions of differential equations with simple characteristics, J. d’Anal. Math., Tome 30 (1976), pp. 1-38 | Article | MR 466902 | Zbl 0335.35013

[2] Bukhgeim, A. Recovering the potential from Cauchy data in two dimensions, J. Inverse Ill-Posed Probl., Tome 16 (2008), pp. 19-34 | Article | MR 2387648 | Zbl 1142.30018

[3] Curtis, E.; Mooers, E.; Morrow, J. Finding the conductors in circular networks from boundary measurements, RAIRO Modél. Math. Anal. Numél., Tome 28 (1994), pp. 781-814 | Numdam | MR 1309415 | Zbl 0820.94028

[4] Curtis, E.; Morrow, J. The Dirichlet to Neumann map for a resistor network, SIAM J. Appl. Math., Tome 51 (1991), pp. 1011-1029 | Article | MR 1117430 | Zbl 0744.35064

[5] Dodziuk, J. Difference equations, isoperimetric inequality and transience of certain random walks, Trans. Amer. Math. Soc., Tome 284 (1984), pp. 787-794 | Article | MR 743744 | Zbl 0512.39001

[6] Eskina, M. S. The direct and the inverse scattering problem for a partial difference equation, Soviet Math. Doklady, Tome 7 (1966), pp. 193-197 | MR 198301 | Zbl 0161.07404

[7] Imanouilov, O. Y.; Uhlmann, G.; Yamamoto, M. The Calderón problem with partial Cauchy data in two dimensions, J. Amer. Math. Soc., Tome 23 (2010), pp. 655-691 | Article | MR 2629983 | Zbl 1201.35183

[8] Isakov, V.; Nachman, A. Global uniqueness for a two-dimensional semilinear elliptic inverse problem, Trans. Amer. Math. Soc., Tome 347 (1995), pp. 3375-3390 | Article | MR 1311909 | Zbl 0849.35148

[9] Isozaki, H.; Araki, H.; Ezawa, H. Inverse spectral theory, Topics In The Theory of Schrödinger Operators, World Scientific (2003), pp. 93-143 | MR 2117108 | Zbl 1050.35507

[10] Isozaki, H.; Korotyaev, E. Inverse problems, trace formulae for discrete Schrödinger operators, Ann. Henri Poincaré, Tome 13 (2012), pp. 751-788 | Article | MR 2913620 | Zbl 1250.81124

[11] Isozaki, H.; Morioka, H. A Rellich type theorem for discrete Schrödinger operators, Inverse Problems and Imaging, Tome 8 (2014), pp. 475-489 | Article | MR 3209307

[12] Khenkin, G. M.; Novikov, R. G. The ¯-equation in the multi-dimensional inverse scattering problem, Russian Math. Surveys, Tome 42 (1987), pp. 109-180 | Article | MR 896879 | Zbl 0674.35085

[13] Littman, W. Fourier transforms of surface-carried measures and differentiablity of surface averages, Bull, Amer. Math. Soc., Tome 69 (1963), pp. 766-770 | Article | MR 155146 | Zbl 0143.34701

[14] Matsumura, M. Comportement des solutions de quelques problèmes mixtes pour certains systèmes huperboliques symétriques à coefficients constants, Publ. RIMS, Kyoto Univ. Ser. A, Tome 4 (1968), pp. 309-359 | Article | MR 247254 | Zbl 0205.10101

[15] Nachman, A. Reconstruction from boundary measurements, Ann. of Math., Tome 128 (1988), pp. 531-576 | Article | MR 970610 | Zbl 0675.35084

[16] Nachman, A. Global uniqueness for a two-dimensional inverse boundary value problem, Ann. Math., Tome 143 (1996), pp. 71-96 | Article | MR 1370758 | Zbl 0857.35135

[17] Nachman, A.; Päivärinta, L.; Teirilä, A. On imaging obstacles inside inhomogeneous media, J. Funct. Anal., Tome 252 (2007), pp. 490-516 | Article | MR 2360925 | Zbl 1131.78004

[18] Novikov, R. G. A multidimensional inverse spectral problem for the equation -Δψ+(v(x)-E)ψ=0, Funct. Anal. Appl., Tome 22 (1988), pp. 263-272 | Article | MR 976992 | Zbl 0689.35098

[19] Oberlin, R. Discrete inverse problems for Schrödinger and resistor networks, Research archive of Research Experiences for Undergraduates program at Univ. of Washington ((2000)) (www.math.washington.edu/~reu/papers/2000/oberlin/oberlin_schrodinger.pdf)

[20] Rellich, F. Über das asymptotische Verhalten der Lösungen von Δu+λu=0 in unendlichen Gebieten, Jahresber. Deitch. Math. Verein., Tome 53 (1943), pp. 57-65 | MR 17816 | Zbl 0028.16401

[21] Shaban, W.; Vainberg, B. Radiation conditions for the difference Schrödinger operators, Applicable Analysis, Tome 80 (2001), pp. 525-556 | Article | MR 1914696 | Zbl 1026.47025

[22] Sylvester, J.; Uhlmann, G. A global uniqueness theorem for an inverse boundary value problem, Ann. Math., Tome 125 (1987), pp. 153-169 | Article | MR 873380 | Zbl 0625.35078